# SDR FDEA202111022758

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: A5A706416
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FILLET FAIRING FRAME (BETWEEN PANELS 152LT/152KT) - CRACK STA. 5-113 BTW   L28-L29 FABRICATED AND INSTALLED NEW ANGLE REF DWG# A5A7064.
